Coherent configurations I
Rendiconti del Seminario Matematico della Università di Padova, Tome 44 (1970), p. 1-25
@article{RSMUP_1970__44__1_0,
     author = {Higman, D. G.},
     title = {Coherent configurations I},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {44},
     year = {1970},
     pages = {1-25},
     zbl = {0279.05025},
     mrnumber = {325420},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1970__44__1_0}
}
Higman, D. G. Coherent configurations I. Rendiconti del Seminario Matematico della Università di Padova, Tome 44 (1970) pp. 1-25. http://www.numdam.org/item/RSMUP_1970__44__1_0/

[1] Bose R.C.: Strongly regular graphs, partial geometries and partially balanced designs, Pacif, J. Math. 13 (1963), 389-419. | Zbl 0118.33903

[2] Bose R.C.: and Mesner Dale M.: On linear associative algebras corresponding to association schemes of partially balances designs, Ann. Math. Stat. 30 (1959), 21-38. | Zbl 0089.15002

[3] Dembowski Peter: Finite Geometries, Berlin, New York, Springer, 1968. | Zbl 0865.51004

[4] Higman D.G.: Finite permutation groups of rank 3, Math. Z. 86 (1964), 145-156. | Zbl 0122.03205

[5] Higman D.G.: Intersection matrices for finite permutation groups, Journal of Algebra 6 (1967), 22-42. | Zbl 0183.02704

[6] Higman D.G.: Combinatorial Theory of finite G-spaces, in preparation.